# SDR SWIA201437642

- Difficulty date: May 13, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,918 hours, 58,662 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NP EXCEEDED MAX OF 101.0 DURING TAKEOFF, CLIMB, AND LANDING.  WHEN PROP SYNC TURNED ON, CAUSED RIGHT NP TO EXCEED MAX.  ADJUSTED LT PROP PCU ADJUSTMENT SCREW .1250" TURN CLOCKWISE.
